# SDR LR7A2017092801196

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Cracked
- Location: Bs 297-302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND THE RT CHINE ANGLE CRACKED AT BS 297E TO 302E, BULKHEAD END FITTING ATTACHMENT, RBL 61, WL 140.  REPLACED THE ANGLE IAW SRM 51-60, AND 51-70.
